# SDR DALA2019032401886

- Difficulty date: March 23, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 53,842 hours, 36,931 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING; FASTENERS LOOSE ON I/B SPOILER LOWER SURFACE AT ACTUATOR LINK ATTACH PLATE. LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0302:5750-2002/004 00080 INSTALLED SPOILER, REF AMM 27-60-01. (LP0998805)
